# SDR AUS20010726

- Difficulty date: July 6, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- Propeller: Hamstd 14SF9
- System (JASC): 3242 · Brake
- Part: Plate
- Part number: 93956
- Condition: Worn
- Location: Brake
- Component: Brake
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH OUTBOARD BRAKE WORN TO LIMITS. STRIP INSPECTION FOUND THAT WEAR PLATES HAD SPREAD PAST THE OUTER DIAMETER OF THE BRAKE PLATES AND CONTACTED THE WHEEL PNO 3-1544.
